Schur convexity of generalized geometric Bonferroni mean involving three parameters

Authors

  • Shan-He Wu Longyan University - Department of Mathematics
  • Huan-Nan Shi Longyan University - Department of Mathematics
  • Dong-Sheng Wang Beijing Vocational College of Electronic Technology - Basic Courses Department

Keywords:

Schur convexity, Schur geometric convexity, Schur harmonic convexity, generalized geometric Bonferroni means, inequalities

Abstract

In this paper, we discuss the Schur convexity, Schur geometric convexity and Schur harmonic convexity of the generalized geometric Bonferroni mean.  At the end of the paper, two inequalities related to the generalized geometric Bonferroni mean are established to illustrate the applications of the obtained results.

Downloads

Published

2019-07-19

How to Cite

Wu, S.-H., Shi, H.-N., & Wang, D.-S. (2019). Schur convexity of generalized geometric Bonferroni mean involving three parameters. Italian Journal of Pure and Applied Mathematics, 42, 196–207. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7247

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 6 7 8 9 10 11 12 13 14 15 > >> 

You may also start an advanced similarity search for this article.